MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. Y-BLOOD 200 FLTR SET+ CLV-SL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. Y-BLOOD 200 FLTR SET+ CLV-SL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1421828
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for return for evaluation.The reported complaint cannot be confirmed without the returned sample.
 
Event or Problem Description
The event involved a blood set that was reported to be seen sucking air into the set upon administration of blood products to a patient.There was patient involvement, no adverse event, and no one was harmed as a result of the reported event.

Brand Name
Y-BLOOD 200 FLTR SET+ CLV-SL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key9582627
Report Number9615050-2020-00015
Device Sequence Number374188
Product Code FPA
UDI-Device Identifier10887787006459
UDI-Public(01)10887787006459(17)220801(10)4144336
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K143087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number1421828
Device Catalogue Number142180488
Device Lot Number4144336
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2019
Initial Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1